Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 37, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 10:02 PM CDT for 4 counties in Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2025, 10:02 PM CDT (03:02 UTC)
- Expired
- May 26, 2025, 2:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, McIntosh County, OK, Okmulgee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 97 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
036
WGUS54 KTSA 260302
FFWTSA
OKC061-091-111-121-260800-
/O.NEW.KTSA.FF.W.0037.250526T0302Z-250526T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1002 PM CDT Sun May 25 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
South Central Okmulgee County in northeastern Oklahoma...
West Central Haskell County in southeastern Oklahoma...
McIntosh County in southeastern Oklahoma...
Northern Pittsburg County in southeastern Oklahoma...
* Until 300 AM CDT.
* At 1002 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Estimates of up to 2 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Eufaula... Henryetta...
Checotah... Dewar...
Canadian... Indianola...
Grayson... Hanna...
Hoffman... Stidham...
Vivian... Lake Eufaula State Park...
Raiford... Arrowhead State Park...
Enterprise... Pierce...
Onapa... Vernon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3551 9534 3516 9535 3513 9600 3515 9600
3515 9598 3538 9598 3538 9601 3550 9602
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
820
WGUS74 KTSA 260617
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
117 AM CDT Mon May 26 2025
OKC061-091-111-121-260800-
/O.CON.KTSA.FF.W.0037.000000T0000Z-250526T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-McIntosh OK-Okmulgee OK-Pittsburg OK-
117 AM CDT Mon May 26 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING FOR SOUTH CENTRAL OKMULGEE, WEST CENTRAL HASKELL, MCINTOSH
AND NORTHERN PITTSBURG COUNTIES...
At 117 AM CDT, Doppler radar estimated between 2 and 4 inches of
rain have fallen across portions of McIntosh county. Although
rainfall rates have lessened, flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Eufaula... Henryetta...
Checotah... Dewar...
Canadian... Indianola...
Grayson... Hanna...
Hoffman... Stidham...
Vivian... Lake Eufaula State Park...
Raiford... Arrowhead State Park...
Enterprise... Pierce...
Onapa... Vernon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3551 9534 3516 9535 3513 9600 3515 9600
3515 9598 3538 9598 3538 9601 3550 9602
FLASH FLOOD...RADAR INDICATED
$$
24153
WGUS74 KTSA 260745 RRC
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
245 AM CDT Mon May 26 2025
OKC061-091-111-121-260755-
/O.CAN.KTSA.FF.W.0037.000000T0000Z-250526T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-McIntosh OK-Okmulgee OK-Pittsburg OK-
245 AM CDT Mon May 26 2025
...FLASH FLOOD WARNING FOR SOUTH CENTRAL OKMULGEE, WEST CENTRAL
HASKELL, MCINTOSH AND NORTHERN PITTSBURG COUNTIES HAS BEEN REPLACED
WITH A FLOOD WARNING...
Doppler radar indicated light to moderate rainfall. Ongoing flooding
will be slow to recede this morning. Up to 1 inch of additional
rainfall is possible in the warned area.
&&
LAT...LON 3551 9534 3516 9535 3513 9600 3515 9600
3515 9598 3538 9598 3538 9601 3550 9602
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 9:04 PM CDT, 58 minutes earlier. Its key messages:
- Issued at 207 PM CDT Sun May 25 2025
- Widespread thunderstorm development expected overnight, with highest confidence across the southern two-thirds of the forecast area. Heavy rain and flooding will remain the primary concern, with severe thunderstorm hazards also a threat.
- Additional showers and thunderstorms, with largely a heavy rain and continued flooding threat, are expected through Monday with a shift more toward southeast Oklahoma and west central Arkansas.
- Widespread flash flooding and mainstem river flooding potential will continue through the rest of the Memorial Day holiday weekend. Flood safety messaging will remain a focus.
Area forecast discussion, May 25, 9:04 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
904 PM CDT Sun May 25 2025
...New UPDATE...
.KEY MESSAGES...
Issued at 207 PM CDT Sun May 25 2025
- Widespread thunderstorm development expected overnight, with
highest confidence across the southern two-thirds of the
forecast area. Heavy rain and flooding will remain the primary
concern, with severe thunderstorm hazards also a threat.
- Additional showers and thunderstorms, with largely a heavy
rain and continued flooding threat, are expected through
Monday with a shift more toward southeast Oklahoma and west
central Arkansas.
- Widespread flash flooding and mainstem river flooding
potential will continue through the rest of the Memorial Day
holiday weekend. Flood safety messaging will remain a focus.
&&
.UPDATE...
Issued at 844 PM CDT Sun May 25 2025
The latest surface data shows a stationary front across far southeast
Oklahoma with lower 70 dewpoints pooled along it. Storms continue
to develop along the front into the Arklatex with some signs of
building westward into Choctaw county with time. Expect the
boundary to continue to focus storms through the evening into
early Monday morning as lift approaches from a shortwave moving
out of the TX Panhandle. Additional storms continue to form in the
vicinity of the 850 mb front stretching across the I-40 corridor
from western into central OK with support from a minor shortwave
moving across and upper level divergence. Generally weak flow
continues from the surface into the 850 mb layer with deep layer
shear also on the marginal side keeping most of the activity from
organizing or sustaining too long. As large scale lift moves
across the area overnight, expect upscale growth of convection
across western OK into northwest TX to spread eastward into
eastern OK and eventually west-centrl AR. The majority of the
activity is expected to remain focused near the stationary
boundary with more scattered storms persisting north of I-40
through mid-morning Monday. The main concern overnight remains to
be locally heavy rainfall with storms training along and north of
the boundary across southeast Oklahoma and periodic moderate to
heavy downpours over already saturated soils across northeast
Oklahoma.
&&
.SHORT TERM...
(Through Tonight) Issued at 207 PM CDT Sun May 25 2025
Widespread thunderstorm development remains expected this evening
and overnight, with a focus across the southern half to two-thirds
of the forecast area. Thunderstorms currently ongoing across far
east central Oklahoma and into western Arkansas are elevated, with
mainly a threat for heavy rain and marginally severe hail through
mid afternoon. Isolated thunderstorms have developed in the past
hour in south central Oklahoma, in the vicinity of a surface front
that extends into southeast Oklahoma. Very moist conditions are
located across that portion of the forecast area with a large area
of mid 70s dew points present, leading to a highly unstable
airmass along and just north of the Red River. This boundary,
which is farther south than some models depict, should continue
to be a focus for development this evening, with all severe
weather hazards possible. There may be some northward movement in
the boundary as the low level jet strengthens aided by some
modest clearing occurring behind the ongoing activity farther
north. However, still think a more southern solution with the
strongest activity this evening remains the most likely one.
Attention is also on the potential for development this afternoon
in West Texas that will eventually congeal into a mature MCS and
move eastward toward mainly southeast Oklahoma into early Monday
morning. A damaging wind threat will likely accompany the MCS as
it moves across far southeast Oklahoma, with the heavy rain threat
extending farther northward.
Given the very heavy rains that have occurred in the past 12 hours
across a swath from Osage County through the Tulsa metro and into
northwest Arkansas will remain the most susceptible part of the
forecast area to rapid onset flash flooding. Unfortunately, a good
portion of this area looks to be within the likely northern
extent of the heaviest rains this evening. Southeast Oklahoma also
remains very saturated from rains over the past week, especially
from northern Pittsburg County eastward into the northern half of
LeFlore County. As a result, this area will also be susceptible to
rapid onset flash flooding.
&&
.LONG TERM...
(Memorial Day through Sunday)
Issued at 207 PM CDT Sun May 25 2025
There will likely be a relative lull in the coverage of showers
and thunderstorms during the morning hours on Monday on the heels
of the overnight thunderstorm complex. The next batch of showers
and thunderstorms will be more likely to develop mid to late
afternoon to the west and southwest, moving eastward across the
region through the evening, focused in southeast Oklahoma.
Depending on how this evolves and what happens rainfall wise
tonight, the Flood Watch may need to be extended into Monday night
for southern portions of the region. The severe weather threat
does not look substantial, although it is nonzero.
The pattern will remain fairly active, from a continued isolated
to scattered shower and thunderstorm perspective, mid to late in
the upcoming work week as a result of a stubborn upper low in the
Upper Midwest. Low to medium thunderstorm chances will be timed
with impulses rotating around the southern periphery of the low.
The overall severe thunderstorm threat does not look substantial
given the unseasonably cool conditions and lower dew points.
Warmer conditions should make a return by the weekend, as the
upper low finally shifts eastward and upper level ridging moves
into the region.
&&
.AVIATION...
(00Z TAFS)
Issued at 625 PM CDT Sun May 25 2025
Poor flying conditions expected across eastern OK and northwest AR
through much of the TAF period. Ongoing thunderstorms will
increase in coverage this evening into the overnight period as
large scale lift approaches. A warm front south of Interstate 40
will continue to focus more concentrated activity across the KMLC
and KFSM TAF sites while there will be a potential for more breaks
in activity across the remainder of the terminals. In between
storms, MVFR ceilings below 2kft are forecast with IFR conditions
becoming prevailing at all sites by 10-12Z. Ceilings will
gradually lift to MVFR as showers move east late Tuesday morning
but highest confidence in this remains across southern most
terminals with a moderate chance that KTUL and KRVS will also
improve by afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 63 72 60 73 / 80 60 70 20
FSM 66 76 65 79 / 90 80 80 30
MLC 66 77 62 77 / 90 70 80 20
BVO 59 70 57 71 / 70 70 70 20
FYV 60 71 60 75 / 80 80 70 40
BYV 59 66 59 73 / 80 80 70 50
MKO 64 74 61 73 / 90 70 80 30
MIO 61 69 60 71 / 60 80 70 30
F10 64 75 61 73 / 90 60 80 20
HHW 67 77 65 79 / 90 80 80 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...24
LONG TERM....24
AVIATION...07Hazardous weather outlook, May 25, 5:38 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 538 PM CDT Sun May 25 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 538 PM CDT Sun May 25 2025 ...SIGNIFICANT FLOODING IMPACTS THROUGH MONDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...All of eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. HEAVY RAIN and FLASH FLOOD. RISK...Significant. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Isolated strong to severe thunderstorms will continue this evening, generally along and south of Interstate 40. Additional activity will spread east from north Texas and central Oklahoma overnight into eastern Oklahoma and northwest Arkansas. Flooding and flash flooding concerns will remain across a corridor from northeast Oklahoma into northwest Arkansas where widespread 2-4 inches of rain fell Saturday night into Sunday morning. Renewed flooding will be a concern across southeast Oklahoma as storms redevelop and move along a warm front across that area. As thunderstorm coverage increases overnight, intensity will also increase especially along and south of Interstate 40 where the highest severe threat will exist. Large hail and damaging winds will be the main concerns through late Monday morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Severe Thunderstorm Potential. TUESDAY through Saturday...Thunderstorm Potential. EXTENDED DISCUSSION... The majority of the severe weather and heavy rain threat will exit the area by late morning Monday with a lower chances of thunderstorms later in the day Monday. Scattered shower and storm chances remain in the forecast through midweek with a return of more nighttime and early morning activity late in the work week. Any heavy rains will likely exacerbate ongoing flooding conditions so continue to observe warning signs and watch for flooded roads when driving. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 25, 8:37 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
837 PM CDT Sun May 25 2025
OKZ065-260200-
Okfuskee OK-
837 PM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN OKFUSKEE COUNTY THROUGH
900 PM CDT...
At 836 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northwest of Little, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Paden... Castle...
Boley...
This includes Interstate 40 in Oklahoma between mile markers 212 and
216.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3564 9662 3564 9650 3549 9623 3535 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3543 9656 3542 9656
3541 9654 3539 9654 3541 9658 3540 9662
TIME...MOT...LOC 0136Z 233DEG 25KT 3540 9671
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 8:56 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
856 PM CDT Sun May 25 2025
OKZ065-066-071-260230-
Okmulgee OK-Okfuskee OK-McIntosh OK-
856 PM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL MCINTOSH...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES THROUGH 930 PM CDT...
At 856 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles northeast of Little to near Wewoka.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bryant... Boley...
Paden... Weleetka...
Okemah... Okfuskee...
Clearview... Mason...
Castle... Bearden...
Welty... Pharoah...
Henryetta...
This includes Interstate 40 in Oklahoma between mile markers 212 and
237.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3563 9662 3564 9619 3566 9619 3566 9612
3529 9590 3528 9598 3529 9598 3529 9644
3546 9644 3546 9647 3543 9650 3543 9652
3545 9655 3544 9657 3541 9654 3539 9654
3541 9658 3540 9660 3540 9662
TIME...MOT...LOC 0156Z 252DEG 25KT 3542 9662 3514 9653
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 9:28 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
928 PM CDT Sun May 25 2025
OKZ065-066-071-260300-
Okmulgee OK-Okfuskee OK-McIntosh OK-
928 PM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MCINTOSH...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 1000 PM CDT...
At 928 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
northwest of Raiford, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bryant... Hoffman...
Raiford... Weleetka...
Dewar... Vivian...
Hanna... Vernon...
Henryetta... Schulter...
Stidham... Grayson...
Eufaula... Okmulgee...
This includes Interstate 40 in Oklahoma between mile markers 232 and
251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3562 9594 3530 9556 3515 9597 3515 9598
3529 9598 3529 9617 3531 9619
TIME...MOT...LOC 0228Z 246DEG 17KT 3533 9589
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 9:31 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
931 PM CDT Sun May 25 2025
OKZ065-066-260300-
Okmulgee OK-Okfuskee OK-
931 PM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OKMULGEE AND
OKFUSKEE COUNTIES THROUGH 1000 PM CDT...
At 931 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Bearden, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bryant... Clearview...
Mason... Boley...
Castle... Weleetka...
Okemah... Bearden...
Pharoah... Okfuskee...
This includes Interstate 40 in Oklahoma between mile markers 212 and
235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3564 9631 3564 9619 3569 9619 3570 9618
3539 9599 3529 9614 3529 9644 3546 9644
3546 9647 3545 9649 3544 9648 3543 9649
3543 9652 3553 9656
TIME...MOT...LOC 0231Z 241DEG 23KT 3538 9633
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 9:48 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
948 PM CDT Sun May 25 2025
OKZ049-053-260315-
Choctaw OK-Pushmataha OK-
948 PM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
NORTH CENTRAL CHOCTAW COUNTIES THROUGH 1015 PM CDT...
At 948 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Kent, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Apple... Speer...
Kent... Dela...
Rattan... Kellond...
Antlers... Messer...
Hugo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3401 9550 3405 9566 3430 9564 3426 9531
TIME...MOT...LOC 0248Z 196DEG 21KT 3409 9555
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 9:56 PM CDT, 6 minutes before
Special Weather Statement National Weather Service Tulsa OK 956 PM CDT Sun May 25 2025 OKZ066-071-073-260330- Pittsburg OK-Okmulgee OK-McIntosh OK- 956 PM CDT Sun May 25 2025 ...A STRONG THUNDERSTORM WILL IMPACT MCINTOSH...NORTHERN PITTSBURG AND SOUTHERN OKMULGEE COUNTIES THROUGH 1030 PM CDT... At 955 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles north of Raiford, moving east at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations in or near the path include... Canadian... Indianola... Crowder... Raiford... Vivian... Hanna... Vernon... Arrowhead State Park... Pierce... Stidham... Checotah... Lake Eufaula State Park... Onapa... Eufaula... This includes Interstate 40 in Oklahoma between mile markers 241 and 267. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3545 9594 3549 9546 3509 9545 3514 9596 TIME...MOT...LOC 0255Z 268DEG 19KT 3532 9579 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:06 PM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| May 25, 8:28 PM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| May 25, 8:34 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 25, 8:37 PM CDT | Special Weather Statement | TSA | Okfuskee | 23 min |
| May 25, 8:56 PM CDT | Special Weather Statement | TSA | Okfuskee | 34 min |
| May 25, 9:04 PM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 3 hr |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 22 min |
| May 25, 9:28 PM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| May 25, 9:31 PM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| May 25, 9:48 PM CDT | Special Weather Statement | TSA | Choctaw | 27 min |
| May 25, 9:56 PM CDT | Special Weather Statement | TSA | McIntosh | 34 min |
| May 25, 10:17 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| May 25, 10:27 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg | 5 hr |
| May 25, 10:29 PM CDT | Special Weather Statement | TSA | McIntosh | 31 min |
| May 25, 11:03 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 4 hr |
| May 26, 12:15 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 81 min |
| May 26, 12:26 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pushmataha | 43 min |
| May 26, 12:40 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 3 hr |
| May 26, 1:09 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 96 min |
| May 26, 1:31 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| May 26, 1:36 AM CDT | Flash Flood Warning | TSA | Pushmataha | 69 min |
| May 26, 1:44 AM CDT | Special Weather Statement | TSA | Choctaw | 16 min |
| May 26, 2:45 AM CDT | Areal Flood Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 36 hr |
| May 26, 2:45 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 36 hr |
| May 26, 2:45 AM CDT | Areal Flood Warning | TSA | Pushmataha | 36 hr |
| May 26, 2:45 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 36 hr |
| May 26, 3:32 AM CDT | River Flood Advisory | TSA | Pushmataha | 5 hr |
| May 26, 5:40 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| May 26, 5:42 AM CDT | Areal Flood Advisory | TSA | Choctaw | 3 hr |
| May 26, 8:52 AM CDT | River Flood Warning | TSA | Pushmataha | 30 hr |
| May 26, 8:55 AM CDT | River Flood Advisory | TSA | Choctaw | 58 hr |
| May 26, 10:06 AM CDT | River Flood Warning | TSA | LeFlore | 17 hr |
| May 26, 10:07 AM CDT | River Flood Advisory | TSA | Sequoyah | 23 hr |
| May 26, 2:17 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 19 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.